# SDR QMLA2012031512029

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N222LN
- Make and model: Bell 222U
- Aircraft serial: 47544
- Aircraft time: 5,342 hours
- Engine: Lyc LTS101*
- Engine time: 10,863 hours, 18,168 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 222365515105
- Part serial: 6253
- Condition: Sheared
- Location: Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  NR 2 ENGINE OIL TEMPERATURE JUMPED FROM 80 DEGREES C TO OVER 120 DEGREES C.  THE FLIGHT WAS ABORTED AND RETURNED TO BASE USING MINIMUM POWER FROM THE ENGINE UNTIL LANDING, APPROXIMATLY 10 MINUTES LATER.   OIL PRESSURE REMAINED IN THE GREEN DURING THE FLIGHT.  THE ENGINE WAS NOT SHUTDOWN DUE TO PERFORMANCE LIMITS AT 7000 FT MSL. FOUND BLOWER SHAFT SHEARED ON NR 2 ENGINE.
